Can you please tell me the significance of mild atherosclerotic vascular calcification on CT scan aorta or retroperitoneum? I am only 38-year-old. I have normal BP and lipid panel. I am not overweight do not smoke or drink. Sometimes get sharp chest pain and purple feet independent position. I have a history of SVT, GERD, and premature ovarian failure. I have got my CBC and CMP done. Is this something I need to worry about, and is there another test I can do to confirm this? Kindly guide me.
Welcome to icliniq.com.
I went through your query of chest CT (computed tomography) scan. Please upload the CT scan report. I need to know some more details about your chest pain.
1) Where is the exact location of your chest pain?
2) How long does it exist?
3) Is it on exertion or walking or even at rest?
4) You had any local injury over there or any history of heavy weight lifting recently?
5) Do you frequently have gastritis or indigestion?
6) Have you done an ECHO (echocardiogram) for your heart?
You also mentioned SVT (supraventricular tachycardia). When did you have it, and how many times so far? Are you on any treatment for that? Mild vascular calcification should be ignored and should not be worried about.
Kindly get back with the above details and all available reports for further discussion and management.
I randomly get chest pain in the middle of my chest or more towards the left side in the middle. The pain does not last long as it comes on suddenly and disappears within a couple of seconds. It is usually when I get up or moving, and I have also had it at rest. It is not often, and I do get PVCs as well. I do not carry or heavy lifting, but my job for eight years was lifting heavy, but not ridiculously heavy. Now my job is sedentary. I always have indigestion and heartburn. As a matter of fact, it brought me to the hospital last year. Troponin and EKG were fine at the time. The echo was done last year and normal. I have had SVT episodes periodically, and I can not take medicine for it because of my BP being the low end, and calcium blocker actually made me sick. It is not that often, but it does happen maybe once every few months. I have my reports I will attach them. I am also getting pain in my legs and blue feet while in a dependent position. This be due to my heart? Kindly give your opinion.
Welcome back to icliniq.com.
I went through your reports (attachments removed to protect the patient's identity) and the detailed history that you have described very well. Your CT report is absolutely fine, and you need not worry at all about that. Your lipid profile is borderline that can be taken care of by lifestyle modification, diet (low carbohydrates), and regular exercise.
Your chest pain seems to be less likely to be cardiac in origin. Provided your ECG and Echo is normal (I could not find any report).
For your SVT, if the frequency is more, say, for example, once in two to three months or so, and you are symptomatic, and you are unable to take medicines. You can think about EPS (electrophysiology study) with or without RFA (radiofrequency ablation). Till then, you can take a beta-blocker (Metoprolol 12.5 mg or 25 mg if your blood pressure permits). How much is your BP (blood pressure) range when you measure it, and what is the heart rate range normally?
For your chest pain, you take tablet Dolo (Paracetamol650 mg) twice a day for five days along with tablet Pan 40 mg (Pantoprazole) once a day for five days. And see how it makes a response.
For the pain and bluish discoloration of your legs. Can you please tell me if it is on both legs or only on one? Does it occur regularly? Does it subsides spontaneously or remains for few days? It would be better if you can share a photo of bluish discoloration on your feet.
Kindly get back with the above details for further discussion and management.
Thank you doctor,
Thank you so much for being so thorough. I have a picture from a video of my foot, but it becomes bluer than this photo. It seems to happen when I am in a dependent position for more than 10 minutes. I am not taking any medication for it. I just saw a vascular specialist and he did a venous doppler. I have not got the results.
Welcome back to icliniq.com.
I saw your photo. Yes, it has bluish discoloration. But the photo is not very clear. I just saw a blurred image. I believe that you must have done bilateral lower limb arterial and venous doppler. Kindly get back with the Doppler report and a clear picture of your leg if possible. Take care. Have a review with your reports.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hi doctor, My husband's eye got hurt with my finger accidentally. Now his eye hurts and can barely open. There is a red spot on the white area of his eye. What do we do? Please help. Read fullCan chest pain have other reasons than heart attack?
Hi doctor, My husband's eye got hurt with my finger accidentally. Now his eye hurts and can barely open. There is a red spot on the white area of his eye. What do we do? Please help. Read fullI am suffering from erectile dysfunction due to atherosclerosis.Is it manageable through siddha medicines?
Hi doctor, My husband's eye got hurt with my finger accidentally. Now his eye hurts and can barely open. There is a red spot on the white area of his eye. What do we do? Please help. Read full
Ask your health query to a doctor online?Ask a Cardiologist Now